# SDR AALA20151109008

- Difficulty date: November 6, 2015
- Submitted: November 9, 2015
- Operation: Air carrier
- Aircraft: N774AN
- Make and model: Boeing 777223
- Aircraft serial: 29581
- Aircraft time: 68,321 hours, 8,396 cycles
- System (JASC): 2330 · Entertainment System
- Part: Audio Video Unit
- Condition: Faulty
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELECTRICAL SMOKY SMELL IN VICINITY OF 35HJ, SMELL DISSIPATED WHEN POWER PORTS WERE SHUTOFF.  ACCOMPLISHED SMOKE & FUMES IN CABIN IAW AMM 05-51-50 & FIM 21-00-00-810-808.  FOUND IFE SEAT AUDIO & VIDEO UNIT 31D INOPERATIVE & AUDIO & VIDEO UNITS 32D & 34F EMITTING ELEC ODORS.  R & R AUDIO & VIDEO UNITS AT SEATS 31CD, 32CD & 34EFG IAW AMM 23-32-22.  LOADED SOFTWARE TO SEATS.  ALL SEATS INTERACTIVE.  OPERATIONAL CHECKED OK ON GND.  SEE ALSO AALA20151109007 & AALA20151109009.
